Morphometrics with R by CLAUDE, J.

Kume, A. (2010) Morphometrics with R by CLAUDE, J. Review of: Morphometrics with R by Claude, J. Morphometrics with R (by J. Claude), 66 (2). pp. 662-663. ISSN 1541-0420. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1541-0420.2010.01433.x
Item Type: Review
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Alfred Kume
Date Deposited: 27 Nov 2012 15:44
Last Modified: 22 Aug 2013 15:41
Resource URI: http://kar.kent.ac.uk/id/eprint/32160 (The current URI for this page, for reference purposes)
  • Depositors only (login required):